# SDR ARWA980497

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT HAND HORIZONTAL STABILIZER OUTBOARD LEADING EDGE HAS TEMPORARY REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED NEW REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, SRM 55-2-1.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 0062, CONTROL NR 3014.
